MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE ADULT OXYGEN MASK VINYL; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL INC. AIRLIFE ADULT OXYGEN MASK VINYL; CANNULA, NASAL, OXYGEN
Model Number AIRLIFE¿ ADULT OXYGEN MASK VINYL, UNDER-THE-CHIN STYLE, 3 IN 1 MASK WITH 7' (2.1
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined at this time, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 001362 airlife¿ adult oxygen mask vinyl, under-the-chin style, 3 in 1 mask with 7' (2.1 m) crush-resistant tubing and u/connect-it adapter has a hole near the top of the bag where it connects to the face mask.The bag not filling with oxygen nor was it able to provide adequate relief with desaturation.A new non-rebreather was given to the patient, and she was able to recover without harm.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation, however, the sample was not evaluated since they are contaminated.Therefore, the root cause was not determined and no corrective or preventive actions will be taken.

Brand Name
AIRLIFE ADULT OXYGEN MASK VINYL
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12274253
Report Number8030673-2021-00183
Device Sequence Number20184183
Product Code CAT
UDI-Device Identifier10190752116276
UDI-Public(01)10190752116276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT OXYGEN MASK VINYL, UNDER-THE-CHIN STYLE, 3 IN 1 MASK WITH 7' (2.1
Device Catalogue Number001362
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;